# SDR ASOA2016022614513

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,962 hours, 20,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE AT ROW 9.  REPLACED OVERHEAD EMERGENCY LIGHT ROW 9.  R & R ISLE OVERHEAD EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-09.  OPS CHECK GOOD.
